MathSciNet Relay Station
MathSciNet bibliographic data
MR2332593 22E50 (22E55)
Offen, Omer; Sayag, Eitan On unitary representations of ${\rm GL}_{2n}$ distinguished by the symplectic group. J. Number Theory 125 (2007), no. 2, 344–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement